My husband was diagnosed with PAD in Feb 2009, had PTA with stenosis in R Femoral artery, Plavix & ASA 81mg daily for 2 weeks post-op. 1 year later in Feb 2010 had recurrent claudication and another PTA in which stent was still viable. Increased Plavix & ASA 81mg to daily, indefinitely... Oct 2010 developed vertigo and high bp averaging 150/115...diagnosed with labyrinthitis, given steroid injection, Meclizine 25mg for acute vertigo, and Diazepam 2mg for sleep depriving vertigo. Meclizine & Diazepam helped temporarily but vertigo is still present, and sometimes severe... Contacted Cardiologist for opinion, he sent us to pcp...saw pcp for full physical in Feb 2011, all is well with exception of low Vitamin D, and elevated triglycerides...added Vit D supplement, diet modification for triglycerides, and Lisinopril 20mg for high bp, No change in bp or vertigo...added diuretic and changed to Lisinopril/HCTZ 20/12.5, helped temporarily, but now back to where we started. Trying to figure out if we need to visit the ENT, if this is related to PAD, effects of angioplasty, or if there is someone else with similar situation who has some insight. Please share...thanks!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.